Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Singular points of functions which satisfy the partial differential equation of the flow of heat


Author: D. V. Widder
Journal: Bull. Amer. Math. Soc. 36 (1930), 687-694
DOI: https://doi.org/10.1090/S0002-9904-1930-05039-9
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 9 (1903), 455--465
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 664--668
MathSciNet review: 1562038
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05039-9